My boyfriend uses AndroGel and I hug him a few minutes after application. What effect should it have on me?
You want to limit your exposure to the medicine as much as possible. Although you may want to support him and are giving him a hug as encouragement, you will probably want to wait just a moment or two longer as he dons a shirt. That way, he'll appreicate your hug, and the risk of your exposure to the drug is minimal.
Any exposure to the drug, especially when freshly applied and possibly still damp, will allow YOU to get the effects of the drug. Should you see ANY signs of exposure to male hormones... development of breast tissue, hair growth, muscle development... that isn't explained through any other means, immediately stop your exposure to his medicine and ask your doctor for options.
Now, if by "giving him a hug" you mean you are engaging in coitus or sex, that's another matter. If you are becoming intimate immediately after his application, you will want to discuss your timing with him to limit your exposure. Perhaps this will mean his applying the gel AFTER sex is concluded, and wearing a shirt of pajamas to "cover up the exposed area."
Talk about it together so he knows of your concern AND your affection for him.
- AndroGel Information for Consumers
- AndroGel Information for Healthcare Professionals (includes dosage details)
- Side Effects of AndroGel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 1 answer
Posted 23 Oct 2010 • 1 answer
Posted 1 May 2012 • 2 answers
Posted 29 May 2014 • 2 answers
Posted 16 Aug 2017 • 0 answers